Zh. Wei

Search this author in Google Scholar


Articles: 1

A proof of the Baum-Connes conjecture for real semisimple Lie groups with coefficients on flag varieties

Zhaoting Wei

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 26 (2020), no. 4, 389-404

We consider the equivariant K-theory of a real semisimple Lie group which acts on the (complex) flag variety of its complexification group. We construct an assemble map in the framework of KK-theory and then we prove that it is an isomorphism. The prove relies on a careful study of the orbits of the real group action on the flag variety and then piecing together different orbits. This result is a special case of the Baum-Connes conjecture with coefficients.

Розглядається еквіваріантна К-теорія дійсної напівпростої групи Лі, що діє на (комплексному) многовиді прапорів на комплексифікованій групі. Будується відображення складання в сенсі КК-теорії, і доводиться, що воно є ізоморфізмом. Доведення спирається на детальне дослідження орбіт дійсної групи на многовиді прапорів і класифікації цих орбіт. Результат є частинним випадком гіпотези Баума-Конна з коефіцієнтами.


All Issues